# SDR COMA2012062750050

- Difficulty date: June 21, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 36,409 hours, 32,018 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0329
- Condition: Failed
- Location: Nlg
- Part time: 35,235 hours, 31,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM LEX TO DTW RECEIVED GEAR DISAGREE.  EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.  OPS CHECK GOOD.
